# SDR SWAA2015092544265

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 020358
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOUND BATTERY POWER SUPPLY B5-119 TO BE INOPERATIVE.  R & R BATTERY CHARGER IAW AMM.
